WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorAmage perfecta Moore, 1923 
AphiaID: 326275

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorSedentaria (Subclass) > Checked: verified by a taxonomic editorCanalipalpata (Infraclass) > Checked: verified by a taxonomic editorTerebellida (Order) > Checked: verified by a taxonomic editorTerebellomorpha (Suborder) > Checked: verified by a taxonomic editorAmpharetidae (Family) > Checked: verified by a taxonomic editorAmpharetinae (Subfamily) > Checked: verified by a taxonomic editorAmage (Genus)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorAmage Malmgren, 1866
Sources  original description Moore, J.P. 1923. The polychaetous annelids dredged by the U.S.S. 'Albatross' off the coast of southern California in 1904. IV. Spionidae to Sabellariidae. Proceedings of the Academy of Natural Sciences, Philadelphia, 75: 179-259., available online at http://www.jstor.org/stable/4063880 [details]

[show all]
Environment marine, brackish, fresh, terrestrial
Fossil range recent only
Links Unreviewed: has not been verified by a taxonomic editorTo Biodiversity Heritage Library (1 publication) 
Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Unreviewed: has not been verified by a taxonomic editorTo ITIS
Note 
From other sources
Unreviewed: has not been verified by a taxonomic editorType locality Pacific Ocean off southern California [details]
LSID urn:lsid:marinespecies.org:taxname:326275
Taxonomic
Edit history
 
Date   action   by
2008-03-17 10:44:16Z  created  Fauchald, Kristian
2008-03-26 11:36:43Z  changed  Fauchald, Kristian
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: WoRMS (2014). Amage perfecta Moore, 1923. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=326275 on 2014-09-02
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License